Journal article icon

Journal article

Codimension one subgroups and boundaries of hyperbolic groups

Abstract:
We construct hyperbolic groups with the following properties: The boundary of the group has big dimension, it is separated by a Cantor set and the group does not split. This shows that Bowditch's theorem that characterizes splittings of hyperbolic groups over 2-ended groups in terms of the boundary can not be extended to splittings over more complicated subgroups.
Publication status:
Published

Actions


Access Document


Publisher copy:
10.4171/GGD/94

Authors


Journal:
GROUPS GEOMETRY AND DYNAMICS
Volume:
4
Issue:
3
Pages:
533-548
Publication date:
2008-07-18
DOI:
EISSN:
1661-7215
ISSN:
1661-7207
URN:
uuid:e5e38b5a-9c02-4fea-8104-1d4c0ee2d4ee
Source identifiers:
191444
Local pid:
pubs:191444
Language:
English
Keywords:

Terms of use


Metrics


Views and Downloads






If you are the owner of this record, you can report an update to it here: Report update to this record

TO TOP